# SDR DALA1220090670

- Difficulty date: February 22, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 635-650
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 3 DENTS STA 635-650 BETWEEN STR17L AND 18L.  MEASURED DENTS AND FOUND TO BE OUT OF LIMITS.  DENT NR 3 STA 638 FOUND TO BE WITHIN LIMITS, ALL IAW SRM 53-00-01 DETAIL 3 FIG 101 PG 104 ALLOWABLE DAMAGE 1.
